Analysis of the Scott-Zhang interpolation in the fractional order Sobolev spaces

Patrick Ciarlet 1
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, ENSTA ParisTech UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : Since it was originally designed, the Scott-Zhang interpolation operator has been very popular. Indeed, it possesses two keys features: it can be applied to fields without pointwise values and it preserves the boundary condition. However, no approximability properties seem to be available in the literature when the regularity of the field is weak. In this Note, we provide some estimates for such weakly regular fields, measured in Sobolev spaces with fractional order between 0 and 1
Liste complète des métadonnées

https://hal.inria.fr/hal-00937677
Contributeur : Valentin Vinoles <>
Soumis le : mardi 28 janvier 2014 - 17:06:09
Dernière modification le : jeudi 9 février 2017 - 15:47:28

Identifiants

Collections

Citation

Patrick Ciarlet. Analysis of the Scott-Zhang interpolation in the fractional order Sobolev spaces. Journal of Numerical Mathematics, De Gruyter, 2013, 21 (3), pp.173-180. <10.1515/jnum-2013-0007>. <hal-00937677>

Partager

Métriques

Consultations de la notice

200